Review: could Minocycline hydrochloride cause Urinary tract infection?
Summary: Urinary tract infection is reported only by a few people who take Minocycline hydrochloride.
We study 1,493 people who have side effects while taking Minocycline hydrochloride from FDA and social media. Among them, 2 have Urinary tract infection. Find out below who they are, when they have Urinary tract infection and more.
You are not alone: join a mobile support group for people who take Minocycline hydrochloride and have Urinary tract infection >>>
Minocycline hydrochloride has active ingredients of minocycline hydrochloride. It is often used in acne. (latest outcomes from 1,820 Minocycline hydrochloride users)
Urinary tract infection
Urinary tract infection has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain. (latest reports from 73,250 Urinary tract infection patients)
On Jan, 1, 2015: 1,490 people reported to have side effects when taking Minocycline hydrochloride. Among them, 6 people (0.40%) have Urinary Tract Infection.
Time on Minocycline hydrochloride when people have Urinary tract infection * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Urinary tract infection||100.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Urinary tract infection when taking Minocycline hydrochloride * :
|Urinary tract infection||33.33%||66.67% |
Age of people who have Urinary tract infection when taking Minocycline hydrochloride * :
|Urinary tract infection||0.00%||16.67%||0.00%||0.00%||16.67%||0.00%||16.67%||50.00% |
Severity of Urinary tract infection when taking Minocycline hydrochloride ** :
How people recovered from Urinary tract infection ** :
Top conditions involved for these people * :
- Sedation (2 people, 33.33%)
- Crohn's disease (1 people, 16.67%)
- Wound abscess (1 people, 16.67%)
Top co-used drugs for these people * :
- Digoxin (1 people, 16.67%)
- Midazolam hydrochloride (1 people, 16.67%)
- Cefotiam hydrochloride (1 people, 16.67%)
- Pipracil (1 people, 16.67%)
- Midazolam hcl (1 people, 16.67%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Urinary Tract Infection while taking Minocycline Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Minocycline hydrochloride and have Urinary Tract Infection
- support group for people who take Minocycline hydrochloride
- support group for people who have Urinary Tract Infection
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Could pemphigoid cause my pet scan to lite up?
I recently had a PET scan to look at mass on my lungs. The Doc called me today & said the scan lit up. What are some reasons for it to lite up other than cancer? I have Pemphigoid. Could this be a reason?
- Did anyone get swollen lymph nodes or lymphoma during/after taking minocycline?
After 3 weeks of taking Minocycline to treat my moderate acne, I started feeling swollen lymph nodes. I thought it was normal because it was on the list of possible side effects but after it gradually got worse I did exams and a biopsy and found out I had lymphoma (Hodgkin's).
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
- Can i take my macrobid while i have a hangover? is it safe?
Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
- Increased serum zinc 552(nr 46-150) and raised serum copper 180nr(76-152) in vitiligo patient(nr
3 yrs duration of acral vitiligo ....and 1 yr duration of hypothyroidism
with raised serum zinc 552(46-150) and slightly elevated serum copper 180(76-152)
what should be done?
More questions for: Minocycline hydrochloride, Urinary tract infection
You may be interested at these reviews (Write a review):
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- Minocycline caused iih
Took minocycline for 3 months for treatment of my acne . I then suffer with bleeds behind my eyes causes by iih . Everyone was quick to jump to the fact that it was minocycline that caused the iih and that doctors do know if the alarming rate of this condition happening in patients being treated for acne , yet no one will take the blame for it ! Very upset about it all as in now basically disabled !
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Bleeding with minocycline
I noticed vaginal bleeding on the 3rd day of taking minocycline- prescribed after having a mohs
surgery on leg
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
More reviews for: Minocycline hydrochloride, Urinary tract infection
Comments from related studies:
From this study (3 weeks ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
nobpdy important on Dec, 19, 2014:
Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg
From this study (2 months ago):
Severe infection. Possible kidney infection .
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.